VARIANSI: Journal of Statistics and Its application on Teaching and Research

VARIANSI is a journal scientific open access, with ISSN 2684-7590 (Online) published by Department of Statistics, Universitas Negeri Makassar.

The objective of this journal is to publish original, fully peer-reviewed articles on the results of research and literature (reviews) in the field of basic or applied sciences and learning from the field of statistics and their applications in learning and research on result of research and literature studies.

Please download template here.


Journal Homepage Image

Vol 1, No 2 (2019): (In Press)

Table of Contents

Articles

Alfiah Safitri
Sudarmin Sudarmin
Muhammad Nusrang
PDF
Febi Fajrianti
Muhammad Nadjib Bustan
Muhammad Arif Tiro
PDF
Alief Imron Juliodinata
Muhammad Arif Tiro
Ansari Saleh Ahmar
PDF
Musarrafah Paramadina
Sudarmin Sudarmin
Muhammad Kasim Aidid
PDF